Publications (52) MARIANO JOSE MATEOS ALBERDI publications

2022

  1. ANALYSIS AND APPROXIMATIONS OF DIRICHLET BOUNDARY CONTROL OF STOKES FLOWS IN THE ENERGY SPACE

    SIAM Journal on Numerical Analysis, Vol. 60, Núm. 1, pp. 450-474

  2. Erratum: Critical Cones for Sufficient Second Order Conditions in PDE Constrained Optimization (SIAM J. Optim. (2020) 30 (585-603) DOI: 10.1137/19M1258244)

    SIAM Journal on Optimization

  3. Preface

    SeMA Journal: Boletín de la Sociedad Española de Matemática Aplicada, Vol. 79, Núm. 1, pp. 1-2

  4. Preface

    SeMA Journal

2020

  1. Analysis of a hybridizable discontinuous Galerkin scheme for the tangential control of the Stokes system

    ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 54, Núm. 6, pp. 2229-2264

  2. Analysis of control problems of nonmontone semilinear elliptic equations

    ESAIM - Control, Optimisation and Calculus of Variations, Vol. 26

  3. Critical cones for sufficient second order conditions in pde constrained optimization

    SIAM Journal on Optimization, Vol. 30, Núm. 1, pp. 585-603

  4. Exponential Stability for the Schlögl System by Pyragas Feedback

    Vietnam Journal of Mathematics, Vol. 48, Núm. 4, pp. 769-790

2019

  1. Error estimates for semilinear parabolic control problems in the absence of Tikhonov term

    SIAM Journal on Control and Optimization, Vol. 57, Núm. 4, pp. 2515-2540

  2. Optimal time delays in a class of reaction-diffusion equations

    Optimization, Vol. 68, Núm. 1, pp. 255-278